# SDR CA960412001

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172P
- Propeller: Mcauly 1C160DTM
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn
- Part number: S24881
- Condition: Defective
- Location: Stall Warn Sys
- Component: Cessna, 07133481
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE STALL WARNING REED WAS REPLACED DUE TO INTERMITTENT ACTIVATION IN THE STALL CONDITION. THE NEW REED ACTIVATED 2.6 HOURS LATER. THIS REED WAS REPLACED AND ANOTHER INSTALLED ONLY TO SOUND ANOTHER 1.3 HOURS INTO ITS SERVICE LIFE. IT WAS DISCOVERED THAT BOTH REEDS WOULD SOUND IN EITHER SUCTION OR PRESSURE TESTS. THE REED WAS REPLACED WITH A SERVICEABLE REED THAT SOUNDS ONLY IN SUCTION.
